I don't really get it. Atenolol is used for people with high blood pressure or arrythmia or people that have had an heart attack to avoid them having another one. Has your doctor talked about something like that? or does it perhabs have anything to do with bupropions slight risk of seizures? You have to ask your doctor! Good luck!/ Pixie
My Dr put me atenolol to control the tremmors I get as a side effect of taking buproprion.
Sometimes I could just scream at my dr. are you listening to me?
But if you get tremors from bupropion that may indicater a heightened risk of seizures so your doctor surely must give you something for this to avoid putting you at more risk than necessary? As I said, the only way is to tell your doctor this and in the end do as you please, it's your bodý. OR, and I would suggest this, get a second opinion. And yes, there certainly are many other anti-depressants than bupropion! They give other side effects, though: some fits some better than others. As for me, bupropion is the only one I can take; I have also tried Paxil, Celexa and Zoloft and they all made me feel lethargic, sleepy and in the mood for nothing. Yes, bupropion makes it hard for me to sleep and makes me slightly edgy, but I get the energy and the feelings of motivation. it's really different for everybody. I don't get the tremors etc, though.
Do you have any problem with burst of anger or crying on Buproprion?
hey honey, yes, I actually do. it complicated, I am an alcoholic and am trying hard to keep it under check, but the times I fall back on drink I get bleary and then angry. So that is rather the alcohol talking, but bupropion enhances it. As you know one shouldn't drink on anti-depressants. Bu even if one isn't it doesn't surprise me that a depressed person has those outbursts! I am naturally a very temperamentful person and my marriage partly broke up because of my anger issues. But looking at only bupropion; it is an dopamin re-uptake inhibitor (most other anti-deåressants work on the serontonin lvel!) and the dopamin is the "love signal substance" meaning the idea is to give you a more up-beat outlook on life etc However, it can also cause unnecessary stress with this "excitement" and you may be better off with a SSRI, like Prozac, celexa, paxil, Prozac etc Ask your doctor! Say you're too moody and don't like it! Remember that I am NOT a doctor and these are only lay man's suggestions! Good luck and feel free to post more, I am happy that you do and hope I am helping somewhat!